# SDR UALA2012100305603

- Difficulty date: October 2, 2012
- Submitted: October 11, 2012
- Operation: Air carrier
- Aircraft: N482UA
- Make and model: Airbus A320-232
- Aircraft serial: 1584
- Aircraft time: 36,098 hours, 15,873 cycles
- Engine: Iae V2527A5
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Elt
- Part number: S182350205
- Part serial: 266
- Condition: Faulty
- Location: Fwd
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LOCATOR TRANSMITTER CHECK & SERVICE.  REMOVED ELT UNIT INSTALL NEW ELT UNIT.
